Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tingling sensation from right upper rib cage, spreading to back. Due to breast augmentation?

Hello, I am 34 years old and had Breast Augmentation Feb of 2012. They are under muscle and I went from a 36A to a 36C. I am very active and on the muscular side. I have been getting a tinging sensation that starts on my right upper rib cage and goes into my back. I recently have more pain accompanied with same area. It feel as if its being pulled. I work out a lot and thought maybe its a pulled muscle. I have been doing a lot of swimming for my training. Is this related to the surgery? Is there any relief in sight. I don t want to have to take a lot of time off if i don t have to. Thanks
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
It might be beacause of surgery. Take Tab Methylcobalamine 1500 Microgram daily. It will work. Nothing to worry
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor